# SDR DHL2007742007

- Difficulty date: June 20, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK AT FLIGHTSTAR AIRCRAFT SERVICES THE FOLLOWING DISCREPANCIES WERE NOTED; MCD LOWER SILL BEAM AT BS 640 AND 660, SPLICE PLATES ARE CRACKED AT SLOT RADIUS (2 EA.) NDT FINDING.  REMOVED LOCK FITTING AND SPLICE PLATES AT BS 640 AND 660 IAW B727 SRM 51-30-2 FIG 7 AND 15.  FABRICATED NEW PLATES USING 2024-T3 .125,PO.645745 DIM 16" BY 7" TWO EACH IAW BOEING DWG NR AE 727-1-042.  TREATED AND PRIMED PARTS IAW B 727 SRM 51-10-2.  INSTALLED FITTINGS AND SPLICE PLATES IAW B DWG NR AE 727-3-004.
